Facebook Pixel

what could be ?

By April 21, 2010 - 9:12am
Rate This

I am on birthcontrol, Yasmin. I have been on the pill for five years now. I had my last period as usual. On april 9th I started to bleed heavy with cramps and it continued for two more days then stopped. I was supposed to start my period april 18th, but nothing happend. Yesterday I started to get cramps and when I went to the washroom and wiped it was a brownish colour. As I have never had any problems with my period before, this is strange for me. What can it be?

Add a Comment1 Comments

Hi idontknow4-

It sounds like you had some breakthrough bleeding and are now late. I checked the Yasmin site for common adverse reactions, and these seem to be two of them: http://www.yasmin-us.com/

I suggest that you give it a little more time but if you don't get your period, I think you might want to contact your prescribing provider to make sure everything is fine with you. In addition, if you are beginning to have problems with a birth control pill, a provider will often switch you to another pill. So this is definitely worth checking into.

Check out the Yasmin site and if you still have problems, please contact your prescriber. Good luck.

April 22, 2010 - 8:30am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.